MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL LUER-LOK; SYRINGE, PISTON

BD MEDICAL (BD WEST) MEDICAL SURGICAL LUER-LOK; SYRINGE, PISTON
Catalog Number 302830
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, nurse noted that the back of the syringe was shattered and medication was leaking out.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.E1.Address information was not provided; therefore, (b)(6) was used as the state.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported that the back of the syringe was shattered and medication was leaking.To support the investigation, one sample received in an opened blister package was provided to the quality team for evaluation.A visual inspection confirmed damage to the syringe barrel, including cracks.No additional defects or irregularities were observed.This condition may be consistent with a jam occurring during the syringe assembly process.A device history record review was completed for material number 302830, lot 5322263.The review identified no quality issues during production that could have contributed to the reported condition, and no related quality notifications were identified.All in process checks and final inspections met specification requirements.Verification of the assembly process was also performed; rail and conveyor alignment were confirmed to be correct, and product flow was observed to be acceptable.To date, no similar events have been reported for this lot.Based on the investigation results and the analysis of the returned sample, the customer reported symptom is confirmed.

Brand Name
LUER-LOK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24912297
Report Number1911916-2026-00180
Device Sequence Number18610441
Product Code FMF
UDI-Device Identifier00382903028306
UDI-Public(01)00382903028306(11)251120(17)301031(10)5322263
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302830
Device Lot Number5322263
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown